Über die Verteilung der Primzahlen des imaginär-quadratischen Zahlkörpers in den Sektoren
Articles
J. Vaitkevičius
V. Kapsukas Vilnius State University
Published 1963-12-20
https://doi.org/10.15388/LMJ.1963.19447
PDF

How to Cite

Vaitkevičius J. (1963) “Über die Verteilung der Primzahlen des imaginär-quadratischen Zahlkörpers in den Sektoren”, Lithuanian Mathematical Journal, 3(2), pp. 17-52. doi: 10.15388/LMJ.1963.19447.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

И. Вайткявичус. О распределении простых чисел мнимого квадратного поля в секторах

J. Vaitkevičius. Apie menamo kvadratinio skaičių kūno pirminių skaičių pasiskirstymų sektoriuose

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.